# SDR UPS03240122

- Difficulty date: January 3, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 930 R/H W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK FOUND ON BS 930 FRAME R/H W/W     REPAIR CARRIED OUT IAW SRM 51-30-02, 51-40-04 FIG 1, 53-10-3 FIG 1, DRAWING 65C15732, 65-16336 AND SRM 51-30-05
